# SDR WI5R2019031500001

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N909EC
- Make and model: Cessna 525C
- Aircraft serial: 0028
- Engine: Wilint FJ444A
- Engine time: 3,362 hours, 2,766 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 73029
- Part serial: HW32887
- Condition: Damaged
- Location: Engine
- Part time: 3,362 hours, 2,766 cycles
- Component: Engine, Wilint, FJ444A
- Component part number: 73200200
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLE SHOOTING FOR ELEVATED ITT TRENDS, A BORESCOPE INSPECTION FOUND DAMAGE TO THE HPC ROTOR AND A MISSING 3RD STAGE IP ROTOR BLADE.  DISASSEMBLY OF THE ENGINE CONFIRMED FIELD FINDINGS AND ONE MISSING 3RD STAGE IP BLADE.
